Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Weakly Ramsey $ P$ points

Author: Ned I. Rosen
Journal: Trans. Amer. Math. Soc. 269 (1982), 415-427
MSC: Primary 04A20
MathSciNet review: 637699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the continuum hypothesis (CH) holds, then for any $ n$ Ramsey $ P$ point $ D$ and any $ k \geqslant 1$ there exist many $ n + k$ Ramsey $ P$ points which are immediate Rudin-Keisler successors of $ D$. There exist (CH) many 5 Ramsey $ P$ points whose constellations are not linearly ordered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A20

Retrieve articles in all journals with MSC: 04A20

Additional Information

PII: S 0002-9947(1982)0637699-4
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia